# SDR FDEA201605311771

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,761 hours, 26,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276213
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WOULD NOT CLOSE & LATCH PROPERLY.  REINSTALLED GIRT BAR IAW AMM 25-66-10-2.  OPERATION CHECKED OK.  ACFT OK TO CONTINUE.
